RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 82, Issue 3  


Optimal Reconstruction of the Solution of the Dirichlet Problem from Inaccurate Input Data
E. A. Balova
323
An Existence Criterion for a Smooth Function under Constraints
A. A. Vasil'eva
335
The Geometry of Contact Lee Forms and a Contact Analog of Ikuta's Theorem
V. F. Kirichenko, N. S. Baklashova
347
On the Nilpotency and Decomposition of Lie-Type Algebras
N. A. Koreshkov
361
On $n$-Term Approximation with Positive Coefficients
E. D. Livshits
373
Nonstandard Representations of Locally Compact Groups
V. A. Lyubetskii, S. A. Pirogov
383
Averaging the Trajectory Attractor of a Nonlinear Wave Equation with Rapidly Oscillating Right-Hand Side
A. S. Lyapin
390
On Euler's Hypothetical Proof
J. J. Mačys
395
On Multiple Integrals of Special Form
R. N. Miroshin
401
An Extremal Problem for Algebraic Polynomials in the Symmetric Discrete Gegenbauer–Sobolev Space
B. P. Osilenker
411
Comparison of Linear Differential Operators
R. M. Trigub
426
On the Strong CE-Property of Convex Sets
M. E. Shirokov
441
An Eigenvector Existence Theorem in Idempotent Analysis
G. B. Shpiz
459
Automorphisms and Normal Subgroups of Linear Groups
A. A. Yadchenko
469

Brief Communications
On Ramsey Numbers for Special Complete Distance Graphs
A. M. Raigorodskii
477
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019